English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Mathematical universality and direct applicability of evolutionary games Comment on “Universal scaling for the dilemma strength inevolutionary games”, by Z. Wang et al.

Arranz, J., & Traulsen, A. (2015). Mathematical universality and direct applicability of evolutionary games Comment on “Universal scaling for the dilemma strength inevolutionary games”, by Z. Wang et al. Physics of Life Reviews, 14, 31-33. doi:10.1016/j.plrev.2015.07.011.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-125C-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-107D-8
Genre: Journal Article

Files

show Files
hide Files
:
Arranz_Traulsen_2015.pdf (Publisher version), 219KB
 
File Permalink:
-
Name:
Arranz_Traulsen_2015.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Evolutionary Biology, Plön; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Arranz, Jordi1, Author              
Traulsen, Arne1, Author              
Affiliations:
1Department Evolutionary Theory, Max Planck Institute for Evolutionary Biology, Max Planck Society, ou_1445641              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015-07-072015-07-072015-07-102015-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.plrev.2015.07.011
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics of Life Reviews
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Elsevier
Pages: - Volume / Issue: 14 Sequence Number: - Start / End Page: 31 - 33 Identifier: ISSN: 1571-0645
CoNE: /journals/resource/111087580658010